# SDR SWAA2022080126762

- Difficulty date: July 7, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET AFT STRUT BOX LOC. LOWER INTERNAL AREA OUTBOARD SIDE ON ENGINE 1 2022-373055 / [01] REPLACED BRACKET ON AFT STRUT BOX LOWER INTERNAL AREA OUTBOAR SIDE ENGINE #1 I.A.W SRM B737-700 51-40-02;[02] TASK CARD COMPLETED
